# SDR AALA2019121329039

- Difficulty date: December 11, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 65,504 hours, 29,304 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Electrical Box
- Part number: D23119750
- Part serial: B101
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS 10 FEET FROM THE GATE. NW STEERING QUIT. "NW STRG DISC" AMBER MESSAGE. AIRCRAFT STARTED SLIGHT UNCOMMANDED TURN RIGHT. MAINTENANCE REMOVED AND REPLACED NOSE WHEEL STEERING ELECTRICAL BOX.(5GC) IAW AMM 32-51-12-401. OPS CHECK OK.
